Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 629279, 7 pages
Research Article

Research of Innovation Diffusion on Industrial Networks

1School of Management and Engineering, Nanjing University, Nanjing 210008, China
2School of Management, Jiangsu University, Zhenjiang 212013, China

Received 10 January 2014; Revised 22 June 2014; Accepted 25 June 2014; Published 14 July 2014

Academic Editor: Chuandong Li

Copyright © 2014 Yongtai Chen and Shouwei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongtai Chen and Shouwei Li, “Research of Innovation Diffusion on Industrial Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 629279, 7 pages, 2014.